# SDR SWAA2023022804529

- Difficulty date: February 17, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT EMERGENCY EXIT SIGNS LIGHTS INOP.<[01] REMOVED AND REPLACE POWER SUPPLY BATTERY PACK PER REFERENCE AMM 33-51-06-960-805. PERFORMED OPERATION TEST FOUND NORMAL.;[02] ADDING EQUIPMENT NUMBER STEP 1. REMOVED AND REPLACE POWER SUPPLY BATTERY PACK M1568 PER REFERENCE AMM 33-51-06-960-805. PERFORMED OPERATION TEST FOUND NORMAL.;[03] TYPO ERROR EQUIP NUMBER STEP 2. REMOVED AND REPLACE POWER SUPPLY BATTERY PACK M1668 PER REFERENCE AMM 33-51-06-960-805. PERFORMED OPERATION TEST FOUND NORMAL.;[04] VERIFIED STEP 3 AND INSTALLATION OF SERVICEABLE BATTERY PACK SERIAL # BN 321098
